# SDR 97ZZZX476

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0166
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 262200064
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRINGER WAS FOUND CRACKED DURING A ROUTINE INSPECTION.  CAUSE OF STRINGER FAILURE UNKNOWN.  TWELVE OTHER, P/N 2622000-64, STRINGERS HAVE BEEN FOUND CRACKED ON 208 AND 208B AIRCRAFT WITH PART TT RANGING FROM 596 TO 6511 HOURS.
